Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 53, Issue 4, 2017
Metadata
 

Moduli of Galois Representations
Yuichiro Taguchi
pp. 457–516
Abstract | Full-Text PDF (772 KB) | Metadata

Resonances of the Square Root of the Pauli Operator
Hiroshi T. Ito
pp. 517–549
Abstract | Full-Text PDF (537 KB) | Metadata

Connections on Parahoric Torsors over Curves
Vikraman Balaji, Indranil Biswas and Yashonidhi Pandey
pp. 551–585
Abstract | Full-Text PDF (635 KB) | Metadata

Convexity Properties of Intersections of Decreasing Sequences of $q$-Complete Domains in Complex Spaces
Mihnea Colţoiu and Cezar Joiţa
pp. 587–595
Abstract | Full-Text PDF (370 KB) | Metadata

Radon Transforms of Twisted D-Modules on Partial Flag Varieties
Kohei Yahiro
pp. 597–627
Abstract | Full-Text PDF (588 KB) | Metadata

Arithmetic Topology in Ihara Theory
Hisatoshi Kodani, Masanori Morishita and Yuji Terashima
pp. 629–688
Abstract | Full-Text PDF (783 KB) | Metadata